# SDR MASA200602601

- Difficulty date: November 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 9,558 hours, 7,261 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2809 JFK.  INBOARD FLIGHT SPOILERS/SPOILERONS CAUTION.  PERFORMED SPOST2 WITH FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
